What is the name of the company that makes Butalbital with codeine, generic of fiorinal w/cod.?
- 7 Jul 2010 by DebbieMarcum1
- fiorinal, fiorinal with codeine, butalbital, codeine, generic
I was told by my health carrier that if I can find the company that makes fiorinal with codeine that I could get it for a much lesser cost. I have no insurance for prescriptions and I am on disability. I desperately need help with the cost of my prescriptions. Please help me as much as you can.
Sincerely, Debbie Holt
7 Jul 2010
This info may be available by your pharmacist as well. There is a company that could possibly help you with the cost of medicine the info is as follows: Partnership For Presciption Assistance 1-888-477-2669 www.pparx.org Hope this helps some these people are available through out the US as far as I know so give them a call in the mean time until you get the name of the company if I can get it for you I will write back o.k. Hope you feel better soon, marjorie zych
8 Jul 2010
Acetaminophen; Butalbital; Caffeine; Codeine
Drug Info: Acetaminophen; Butalbital; Caffeine; Codeine
Sponsored LinksAdvil ® Official Site
I think it would be Advil
8 Jul 2010
I have seen Watson Pharmaceutical and Pfizer on my bottles when I took it last year and I looked at my husbands bottle of fiorinal and it said the same thing. Google Watson and you will get the address.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have some Butalbital pills W/O codeine & they make me sleepy but i want to know if they provide the same level of pain relief as the Norco ...
2 answers • 24 Feb 2010
I also take this for migraines and my pharmacist stated that is may no longer be available!!
1 answer • 16 Feb 2014
... gave me bleeding ulcers? Why?
2 answers • 30 Aug 2014
Is the 30mg of codeine the same a taking 3 10mg of loricet 10mg,
2 answers • 22 Oct 2014
After taking fiorinal with codeine for many years (the only one that works) today my internist said she couldn't give me a prescription anymore ...
1 answer • 3 Jan 2015